# SDR FDEA201109083765

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK GOUGED RBL 45, STA 1594.  BLENDED SEAT TRACK IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101, DETAIL I.  R & R SEAT TRACK, IAW SRM 51-40-02.   MAJOR REPAIR.
